# SDR VNAA20240618011

- Difficulty date: April 22, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Part number: 601R134001
- Condition: Scratched
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING OF HINGE FITTING 1 (OUTBD) FITTING 4 (OUTBD AND INBD) AT LH WING REAR SPAR WAS FOUND.   HOUSING OF HINGE FITTING 1 (OUTBD) FITTING 4 (OUTBD AND INBD) AT LH WING REAR SPAR WERE REPAIRED PER REO 690-57-51-357 REV. - -
